Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Wisdom tooth removed. Taking oxycodone, cleocin, body rashes, allergic reaction. Treatment for rashes?

I had a wisdom tooth removed last Thursday. The dr gave me oxycodone and cleocin. I broke out in a rash about two to three days after taking the medications . The rash started on my lower stomach and felt hot to the touch and really didn t itch . The doctor told me to stop taking the oxycodone on Monday and it still didn t clear up, so she said to stop the cleocin on Wednesday. Now the rash is worse and it has spread to my upper stomach, chest, back, arms and a little on my legs. I haven t had anything different in my diet or used any different soap, detergents, etc. I m not sure what s going on.
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist, Orthodontics 's  Response
This is not common for the medication allergy. You need to load yourself with Vit B & C. Please take cetrizine for symptomatic relief. Atarax will also help. Iam still quite positive the bout of the allergy has nothing to do with the antibiotics. Still you can go ahead with allergen testing if this is not resiolved.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor